MAUDE Adverse Event Report: CAREFUSION MAXPLUS EXTENSION SET; SET, ADMINISTRATION, INTRAVASCULAR

CAREFUSION MAXPLUS EXTENSION SET; SET, ADMINISTRATION, INTRAVASCULAR
Model Number MP5313-C
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Unable to determine the cause of the customer's reported complaint because the set has been discarded by the customer and will not be returned.The root cause of this failure could not be identified.
 
Event or Problem Description
The customer reported that the extension set leaked.There was no report of patient harm.

Brand Name
MAXPLUS EXTENSION SET
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
CAREFUSION
10020 pacific mesa blvd
san diego CA 92121 4386
MDR Report Key8143524
Report Number9616066-2018-02384
Device Sequence Number13507161
Product Code FPA
UDI-Device Identifier10885403236716
UDI-Public10885403236716
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K051499
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/12/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/26/2020
Device Model NumberMP5313-C
Device Catalogue NumberMP5313-C
Device Lot Number17107653
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/07/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1